# SDR COMA9860126

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- System (JASC): 4980 · APU Exhaust System
- Part: Shield
- Part number: 601R9720413
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C CHECK, FOUND APU EXHAUST SHIELD CRACKED.  REPLACED SHIELD.
